MAUDE Adverse Event Report: Terumo Cardiovascular Systems Corporation Advanced Perfusion System 1; Console, Heart-Lung Machine, Cardiopulmonary Bypass-Advanced Perfusion System 1

Terumo Cardiovascular Systems Corporation Advanced Perfusion System 1; Console, Heart-Lung Machine, Cardiopulmonary Bypass-Advanced Perfusion System 1
Model Number 816571
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/31/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during set-up of the device for a cardiopulmonary bypass (cpb) procedure, the roller pump displayed a 'stopped: motor error and service pump' message.As a result, an alternate device was employed.The surgical procedure was completed successfully.There was no delay, no blood loss, nor adverse consequences to the patient.
 
Additional Manufacturer Narrative
The field service representative (fsr) could not duplicate the reported complaint.The fsr replaced the roller pump and completed functional testing.The unit operated to the manufacturer's specifications.Per data log review: multiple motor fault errors were observed on 31-aug-2026.

Brand Name
Advanced Perfusion System 1
Common Device Name
Console, Heart-Lung Machine, Cardiopulmonary Bypass-Advanced Perfusion System 1
Manufacturer (Section D)
Terumo Cardiovascular Systems Corporation
6200 jackson road
ann arbor MI 48103
Manufacturer (Section G)
Same
Manufacturer Contact
douglas patton
6200 jackson road
ann arbor, MI 48103
+1(734)663-4145
MDR Report Key50869924
Report Number1828100-2026-00299
Device Sequence Number9223571
Product Code DTQ
UDI-Device Identifier00886799001370
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K221895
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number816571
Device Catalogue Number816571
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/31/2026
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/09/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown